# SDR DHL2006749001

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700 S23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUSELAGE DAMAGE BS 700 AND STR 23.  REF ITEM 6M THIS LG PG.  INTERIM REPAIR PERFORMED EO AA91-1.  INSTALLED INTERIM REPAIR IAW ED AA99-1.  TRANSFERRED TO DMI 24642 IAW GMM 3.5 CAT I, PLACARD INST ID NR 34940.
